# SDR AALA202405315605

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 29,578 hours, 11,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING OPS CK OF EMERGENCY LIGHTS SYSTEM FOUND FAULTY BATTERY AT EPSU 15WL. REMOVED AND REPLACED EPSU 15WL BATTERY IAW AMM 33-51-38. OPS CK GOOD.
